# SDR SIMA201112303

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 26,171 hours, 25,044 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5248
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4202 THE CREW REPORTED THE RECEIVED A LAND AIR GROUND FAIL MESSAGE  AFTER TAKEOFF.  THE LANDING GEAR DID NOT RETRACT.  THE CAPTAIN ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB 145 AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
